# SDR QMLA2019021419019

- Difficulty date: February 14, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N145DU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9421
- Aircraft time: 3,585 hours, 9,162 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Tailboom
- Part time: 3,585 hours, 9,162 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A SCHEDULED INSPECTION EVENT, A CRACK WAS FOUND AT STATION 6616 APPROX. 2 O'CLOCK POSTION IN THE TAIL CONE AREA. THE REPAIR IS COVERED IN THE SRM FOR THIS AIRCRAFT. RECOMMENDED REENFORCEMENT TO AREA IAW SB 53-004 AS PER AIRBUS TECH REP. THIS AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION TO HAVE THIS CRACK REPAIRED, AND THE REST OF THE SCHEDULED MAINTENANCE COMPLETED.
